# SDR AALA20170417004

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug MD 83
- Aircraft serial: 53253
- Aircraft time: 78,597 hours, 35,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS INOP FROM ROW 13 TO 16. REMOVED & REPLACED BATT PACK. EMERGENCY LIGHTS OP CHK OK. THE AIRCRAFT WAS NOT GROUNDED.
